# SDR CAL951012

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 738
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 24R CORRODED AT ATTACH POINT IN FORWARD CARGO COMPARTMENT, BS 738, RBL 40.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  A NEW SECTION AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-5.  (M)
